Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

<br>Intense pain in head and flashing lights , when reaching orgasm. History of Hormonal Migraines. Suggestion?<br>

For about the last 12 months when ever I orgasm I get an intense pain in the head which is accompanied by lightening type splashes of light. Over that same period of time I have also seem to be getting more and more headaches which are like a dull ache constantly in the back of my head which worsen when I cough or bear down sending sharp jabbing pain sometimes also accompanied by the flashing lights. The current one I have now has lasted for 4 days. The pain is not so bad when I wake up in the morning but it worsens during the day and I only seem to get relief when I am laying down. I suffer hormonal migraines sometimes up to 3 during a menstrual cycle and the pain I have now is similar to the after effects of a normal migraine...
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

I have noted your problem

The possibilities could be 1. Migraine 2. Benign coital headache 3. Remote possibity of vascular malforamation in the brain

You need evaluation by a neurologist who will guide you through clinical and lab investigations. Better to get a scan to rule out secondary causes of headache.

Your treatment will depend upon the cause

Hope this clarifies

Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor